Pacific Journal of Mathematics

On ${\scr L}_{p,\lambda}$ spaces for small $\lambda$.

Dale E. Alspach

Article information

Source
Pacific J. Math., Volume 125, Number 2 (1986), 257-287.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102700076

Mathematical Reviews number (MathSciNet)
MR863526

Zentralblatt MATH identifier
0578.46018

Subjects
Primary: 46E30: Spaces of measurable functions (Lp-spaces, Orlicz spaces, Köthe function spaces, Lorentz spaces, rearrangement invariant spaces, ideal spaces, etc.)
Secondary: 46B25: Classical Banach spaces in the general theory

Citation

Alspach, Dale E. On ${\scr L}_{p,\lambda}$ spaces for small $\lambda$. Pacific J. Math. 125 (1986), no. 2, 257--287. https://projecteuclid.org/euclid.pjm/1102700076


Export citation

References

  • [1] D. E. Alspach, Small into isomorphisms on Lp spaces, Illinois J. Math., 27 (1983), 300-314.
  • [2] D. E. Alspach and W. B. Johnson, Projections Onto Subspaces of L{), Lecture Notes in Math. 995, Springer Verlag, Berlin, 1983.
  • [3] T. Ando, Contractiveprojections in Lp spaces, Pacific J. Math., 17 (1966), 391-405.
  • [4] L. Dor, On projections in L, Ann. of Math., 102 (1975), 463-474.
  • [5] L. Dor, On good <ep subspaces of lp, Israel J. Math.,44 (1983), 303-316.
  • [6] N. Dunford and J. T. Schwartz, Linear Operators I: General Theory, Pure and Appl. Math., vol. 7, Interscience,New York, 1958.
  • [7] N. J. Kalton, The endomorphisms of Lp, 0 <p < 1, Indiana Univ. Math. J., 27 (1978), 353-381.
  • [8] E. Lacey, The Isometric Theory of Classical Banach Spaces, Springer-Verlag, New York, 1974.
  • [9] J. Lindenstrauss and A. Pelczynski, Absolutely summing operators in p spaces and their applications, Studia Math., 29 (1968), 275-326.
  • [10] J. Lindenstrauss and L. Tzafriri, Classical Banach Spaces, I, II, Springer-Verlag, Berlin, 1977.
  • [11] H. L. Royden, RealAnalysis, Macmillan,New York,1968.
  • [12] G. Schechtman, Almost isometricLp subspaces of Lp[Q,l], J. London Math. Soc,20 (1979), 516-528.
  • [13] M. Zippin, Se subspaces of ll9 Israel J. Math., 22 (1975), 110-117.